Nuromol Pain Relief Tablets, Paracetamol and Ibuprofen, Pack Of 16, From The Makers Of Nurofen

£9.9
FREE Shipping

Nuromol Pain Relief Tablets, Paracetamol and Ibuprofen, Pack Of 16, From The Makers Of Nurofen

Nuromol Pain Relief Tablets, Paracetamol and Ibuprofen, Pack Of 16, From The Makers Of Nurofen

RRP: £99
Price: £9.9
£9.9 FREE Shipping

In stock

We accept the following payment methods

Description

Experimental data suggest that ibuprofen may inhibit the effect of low dose acetylsalicylic acid on platelets aggregation when they are dosed concomitantly.

For the first day of treatment, try either ibuprofen or paracetamol individually in accordance with the product instructions. From the 20th week of pregnancy onward, Nuromol Dual Action use may cause oligohydramnios resulting from foetal renal dysfunction. Indication: Temporary relief of mild to moderate pain, which has not been relieved by ibuprofen or paracetamol individually, such as migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, cold and flu symptoms, sore throat and fever in adults 18 years and over. Reasonable safety’ is defined as ‘Where the hazard to health, risk of misuse and need for special precautions in handling of the medicine are small, and where the wider sale would be a convenience to the purchaser’. Undesirable effects may be minimised by using the lowest effective dose for the shortest duration necessary to control symptoms (see Section 4.

The onset of labour may be delayed, and duration increased with an increased bleeding tendency in both mother and child (see section 4. This product is especially suitable for pain which has not been relieved by ibuprofen or paracetamol alone. In concomitant use with other paracetamol-containing products – increased risk of serious adverse effects (see Section 4.

Antenatal monitoring for oligohydramnios and ductus arteriosus constriction should be considered after exposure to Nuromol Dual Action for several days from gestational week 20 onward. If vomiting is not a problem, oral methionine may be a suitable alternative for remote areas, outside hospital. NSAIDS should be given with care to patients with a history of gastrointestinal disease (ulcerative colitis, Crohn's disease) as these conditions may be exacerbated (see section 4. Medicines such as this medicine may be associated with a small increased risk of heart attack ("myocardial infarction") or stroke. Nuromol is intended to be used only after a person has tried either ibuprofen or paracetamol alone for the first day of treatment.b) The IHTSDO Affiliate must not use IHTSDO SNOMED CT Browser to access or interact with SNOMED CT in any way that is not permitted by the Affiliate License Agreement. A minor hydroxylated metabolite, which is usually produced in very small amounts by mixed function oxidases in the liver and detoxified by conjugation with liver glutathione, may accumulate following paracetamol overdose and cause liver damage.

It may not be reproduced in any way whatsoever without Zoom by Ocado's prior consent, nor without due acknowledgement.

include agranulocytosis, anaemia, aplastic anaemia, haemolytic anaemia leucopenia, neutropenia, pancytopenia and thrombocytopenia. While we have taken care in preparing this summary and believe it is accurate, it is not a substitute for your reading the product packaging and label prior to use. ATC Code: M01AE51 – Musculoskeletal system, anti-inflammatory and antirheumatic products, non-steroids, propionic acid derivatives. Paracetamol's exact mechanism of action is still not completely defined; however there is considerable evidence to support the hypothesis of a central antinociceptive effect. Our online pharmacy (Online pharmacy, prescriptions and local chemists UK ) registration number is 9010492 and the registered pharmacy address is: Well, Healthcare Service Centre, Meir Park, Stoke-on-Trent, Staffordshire, ST3 7UN.

In patients with active, or a history of recurrent peptic ulcer/haemorrhage (two or more distinct episodes of proven ulceration or bleeding). This was addressed in the content and design of the label which states that the product contains both ingredients and which also contains the appropriate warnings for both. Caution is advised if paracetamol is administered concomitantly with flucloxacillin due to increased risk of high anion gap metabolic acidosis (HAGMA), particularly in patients with severe renal impairment, sepsis, malnutrition and other sources of glutathione deficiency (e.

The pack sizes are also within maximum currently authorised limits (both ibuprofen and paracetamol have a maximum pack size of 16).



  • Fruugo ID: 258392218-563234582
  • EAN: 764486781913
  • Sold by: Fruugo

Delivery & Returns

Fruugo

Address: UK
All products: Visit Fruugo Shop